Research

Harmonic representations of closed curves


Reference:

McGarva, J. R. and Mullineux, G., 1993. Harmonic representations of closed curves. Applied Mathematical Modelling, 17 (4), pp. 213-218.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Official URL:

http://dx.doi.org/10.1016/0307-904X(93)90109-T

Details

Item Type Articles
CreatorsMcGarva, J. R.and Mullineux, G.
DOI10.1016/0307-904X(93)90109-T
DepartmentsFaculty of Engineering & Design > Mechanical Engineering
RefereedYes
StatusPublished
ID Code13285

Export

Actions (login required)

View Item